Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 18, NWS Indianapolis, IN

April 8, 2015Knox County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 8, 2015, 5:06 PM EDT for Knox County, Indiana. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2015, 5:06 PM EDT (21:06 UTC)
Expired
Apr 8, 2015, 5:28 PM EDT
In force
22 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Knox County, IN

The radar

The Evansville,IN radar (KVWX), 44 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 2:05 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
195 J/kg
Mixed-layer CIN
-238 J/kg
Mixed-layer LCL
839 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

512 
WUUS53 KIND 082106
SVRIND
INC083-082145-
/O.NEW.KIND.SV.W.0018.150408T2106Z-150408T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
506 PM EDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KNOX COUNTY IN SOUTHWEST INDIANA...

* UNTIL 545 PM EDT

* AT 502 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST.
  FRANCISVILLE...AND MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  VINCENNES...VINCENNES UNIVERSITY...BRUCEVILLE...MONROE CITY...
  WHEATLAND...BICKNELL AND EDWARDSPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3856 8766 3859 8765 3860 8763 3864 8763
      3867 8759 3868 8754 3869 8753 3876 8751
      3883 8724 3858 8734 3852 8766 3855 8767
TIME...MOT...LOC 2106Z 252DEG 23KT 3861 8767

HAIL...1.00IN
WIND...60MPH

$$
DRT
2 follow-up statements
881 
WWUS53 KIND 082118
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
518 PM EDT WED APR 8 2015

INC083-082145-
/O.CON.KIND.SV.W.0018.000000T0000Z-150408T2145Z/
KNOX IN-
518 PM EDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KNOX COUNTY
UNTIL 545 PM EDT...

AT 516 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST.
FRANCISVILLE...AND MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
VINCENNES...VINCENNES UNIVERSITY...BRUCEVILLE...MONROE CITY...
WHEATLAND...BICKNELL AND EDWARDSPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3856 8766 3859 8765 3860 8763 3864 8763
      3867 8759 3868 8754 3869 8753 3876 8751
      3883 8724 3858 8734 3852 8766 3855 8767
TIME...MOT...LOC 2118Z 252DEG 23KT 3863 8758

HAIL...1.00IN
WIND...60MPH

$$
DRT
996 
WWUS53 KIND 082128
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
528 PM EDT WED APR 8 2015

INC083-082138-
/O.CAN.KIND.SV.W.0018.000000T0000Z-150408T2145Z/
KNOX IN-
528 PM EDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR KNOX COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED.

LAT...LON 3856 8766 3859 8765 3860 8763 3864 8763
      3867 8759 3868 8754 3869 8753 3876 8751
      3883 8724 3858 8734 3852 8766 3855 8767
TIME...MOT...LOC 2128Z 252DEG 23KT 3865 8750

$$
DRT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:54 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Apr 8, 2:54 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
254 PM EDT WED APR 8 2015

.UPDATE...
THE LONG TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 241 PM EDT WED APR 8 2015

A NEARLY STATIONARY FRONT OVER INDIANA TODAY WILL TURN INTO A COLD
FRONT AND MOVE TO EAST OF OUR STATE THURSDAY.  NEXT...HIGH PRESSURE
TRAVELING FROM WEST TO EAST WILL MOVE ACROSS THE HOOSIER STATE FROM
FRIDAY INTO SUNDAY. EXPECT ANOTHER STATIONARY FRONT TO DEVELOP OVER
INDIANA MONDAY AND STAY HERE INTO WEDNESDAY.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 241 PM EDT WED APR 8 2015

THE MODEL AGREEMENT ISNT GREAT. HOWEVER SEVERAL...INCLUDING THE
GFS...HAVE AN MCC DEVELOPING ALONG THE BOUNDARY NOW OVER NORTHERN
INDIANA...THEN TRAVELING INTO OUR CWA ALONG THICKNESS LINES. THE
PRECIPITABLE WATER BY 12Z TOMORROW IS EXTREMELY HIGH...AND THE
GROUND IS ALREADY WET IN MANY PLACES.

ALTHOUGH SOME UNCERTAINTY REMAINS...THE CHANCE OF SIGNIFICANT HYDRO
PROBLEMS IS ENOUGH TO JUSTIFY A WATCH.

THE TEMPERATURE FORECAST OVERNIGHT IS EXTREMELY DIFFICULT GIVEN THE
PROXIMITY OF THE BOUNDARY AND THE POSSIBILITY OF AN MCC. MOS WILL BE
USED IN LIEU OF ANYTHING BETTER. CONFIDENCE IN THIS PART OF THE
FORECAST IS LOW.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...

ISSUED AT 241 PM EDT WED APR 8 2015

DUE TO THE RISK OF FLOODING AND SEVERE WEATHER...BY FAR THE MOST
IMPORTANT PART OF THE FORECAST IS THURSDAY INTO EARLY THURSDAY NIGHT.

AS MENTIONED IN THE NEAR TERM DISCUSSION...THERE IS A GOOD CHANCE
MORNING WILL START WITH AN MCC OVER THE AREA. AFTER THAT THERE
MAY BE A SHORT DRY PERIOD...BUT THUNDERSTORMS ARE BOUND TO REDEVELOP
IN THE AFTERNOON AND CONTINUE INTO EARLY THURSDAY AS BOTH A SURFACE
FRONT AND A STRONG WAVE CROSS THE AREA.

WITH HEAVY RAIN A STRONG POSSIBILITY TOMORROW...THE FLASH FLOOD
WATCH IN EFFECT OVERNIGHT WILL BE CONTINUED THROUGH THURSDAY.

AS SHEAR INCREASES AHEAD OF THE INCOMING SHORT WAVE...SEVERE WEATHER
BECOMES A MAJOR ISSUE BY THURSDAY AFTERNOON. SPC HAS AN ENHANCED
RISK FOR THE CWA. SEVERE STORMS WILL BE EXPLICITLY MENTIONED.

AFTER LATE THURSDAY NIGHT THE PRECIPITATION SHUTS DOWN AS ALL
MODELS HAVE MUCH DRIER AIR MOVEING IN. WE SHOULD BE MOSTLY CLEAR FOR
THE LAST PART OF THE PERIOD.

MOS TEMPERATURES WILL BE ACCEPTED. FOR TOMORROW AND TOMORROW NIGHT
THEY MAY NOT BE GREAT BUT SHOULD WORK AS WELL AS ANYTHING ELSE IN A
DIFFICULT SITUATION WITH FRONTS AND STORMS AROUND. BEGINNING FRIDAY
WE ENTER A PERIOD WHERE MOS SHOULD DO WELL WITH A LARGE HOMOGENEOUS
SYSTEM OVER THE AREA.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...

ISSUED AT 253 PM EDT WED APR 8 2015

THE PERIOD STARTS OUT DRY AS BROAD WEAK UPPER RIDGE AND SURFACE HIGH
PRESSURE PREVAIL. STRONG SYSTEM MODELED TO DROP INTO SW US BY THE
WEEKEND WILL MOVE NORTHEAST INTO OUR REGION EARLY NEXT WEEK.
RENEWAL OF ANOTHER COUPLE DAY PERIOD OF SHOWERS AND STORMS BEGINS
AS EARLY AS SUNDAY BUT MAIN THRUST TO REACH OUR AREA TUESDAY. BEYOND
TUESDAY YET ANOTHER DEEP TROUGH DEVELOPS IN THE ROCKY AND KEEPS OUR
REGION IN MILD SOUTHWEST UPPER FLOW FOR WEDNESDAY ONWARD.

AFTER A COOLER THAN NORMAL START OF THE PERIOD WITH SUNDAY MORNING
MINS IN THE LOWER 40S WE BEGIN ANOTHER WARMING PERIOD WITH HIGHS
BACK INTO THE 60S SUNDAY AND MAXS NEAR OR IN THE 70S THE REST OF
NEXT WEEK. MINS WILL CLIMB BACK TO THE 50S.

&&

.AVIATION /DISCUSSION FOR 081800Z TAFS/...

ISSUED AT 1246 PM EDT WED APR 8 2015

HIGH UNCERTAINTY IN FORECAST. MORNING CONVECTION HAS LAID DOWN
OUTFLOW BOUNDARIES WHILE SOUTHWEST FLOW PUMPING WARMER AND MORE
HUMID AIR TOWARD TAF SITES HAS RESULTED IN MVFR DECK 1500-2000 FT.
THINKING IS THIS SITUATION IS WARM FRONTAL LIKE AND AS BOUNDARY
PUSHES BACK NORTHEAST AND SUN CONTINUE WORKING ON CLOUDS THIS MVFR
DECK SHOULD SCATTER TO A LAYER AROUND 2500 FEET.

OTHER FACTOR IS THE CIRRUS DEBRIS FROM MISSOURI STORMS HAS
OVERSPREAD INDIANA AND ILLINOIS AND SERVING TO LIMIT CUMULUS GROWTH.

CERTAINLY SURFACE BOUNDARIES AVAILABLE TO HELP WITH LIFT BUT MOST
MODELS KEY ON NEXT UPPER SUPPORT ARRIVING AFTER 090600Z. THUS ANY
CONVECTION PRIOR WILL BE ISOLATED OR SCATTERED...FOCUSED ON MESO
BOUNDARY AND DRIVEN BY WHAT HEATING MAY OCCUR TODAY. ANTICIPATE
THUNDERSTORM COMPLEX WITH WIDESPREAD STORMS TO ARRIVE AFTER
090600Z WITH UPPER SUPPORT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH THURSDAY
EVENING FOR INZ021-028>031-035>049-051>057-060>065-067>072.

&&

SYNOPSIS...JK
NEAR TERM...JK
SHORT TERM...JK
LONG TERM....TUCEK
AVIATION...TUCEK

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 8, 3:45 PM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
345 PM EDT WED APR 8 2015

INZ021-028>031-035>049-051>057-060>065-067>072-091945-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
345 PM EDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: NUMEROUS THUNDERSTORMS.

HAZARDS: FLASH FLOODING. DAMAGING WINDS AND LARGE HAIL.
LIGHTNING. RIVER FLOODING.

TIMING: FLASH FLOODING...RIVER FLOODING...AND LIGHTNING MAY OCCUR
ANY TIME. DAMAGING WINDS OR LARGE HAIL ARE MOST LIKELY IN THE
EVENING. SMALL HAIL OR GUSTY WINDS COULD OCCUR OTHER TIMES.

.DISCUSSION: WARM HUMID AIR OVER SOUTHERN INDIANA AND A FRONT
STALLED OVER NORTHERN INDIANA WILL WORK TOGETHER TO CAUSE NUMEROUS
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THUNDERSTORMS ARE LIKELY THURSDAY AND THURSDAY EVENING.
THESE STORMS COULD CAUSE FLASH FLOODING...DAMAGING WINDS...LARGE
HAIL...AND LOTS OF LIGHTNING. RIVER FLOODING IS APT TO CONTINUE.

AFTER THURSDAY...DRY WEATHER WILL PREVAIL THROUGH SATURDAY. A
CHANCE OF THUNDERSTORMS WILL RETURN SUNDAY AND CONTINUE THROUGH
WEDNESDAY. IT IS TOO EARLY TO SAY IF ANY OF THESE STORMS WILL BE SEVERE.

DISCUSSION: A COLD FRONT WILL CAUSE NUMEROUS THUNDERSTORMS INTO
THURSDAY EVENING. A STATIONARY FRONT SHOULD CAUSE THE CHANCE OF
THUNDERSTORMS EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. SPOTTERS ARE ENCOURAGED
TO REPORT HEAVY RAIN AND FLOODING. &&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JK

In the hours before

Local storm report, Apr 8, 4:28 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
428 PM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             NASHVILLE               39.20N  86.24W
04/08/2015  E1.00 INCH       BROWN              IN   AMATEUR RADIO

&&

BHH
Local storm report, Apr 8, 4:30 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
430 PM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             MONROE CITY             38.61N  87.35W
04/08/2015  E0.70 INCH       KNOX               IN   EMERGENCY MNGR

&&

BHH
Local storm report, Apr 8, 4:33 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
433 PM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             HELMSBURG               39.27N  86.29W
04/08/2015  E0.50 INCH       BROWN              IN   TRAINED SPOTTER

&&

BHH
Local storm report, Apr 8, 4:44 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
444 PM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             2 ENE BEANBLOSSOM       39.33N  86.22W
04/08/2015  E1.00 INCH       BROWN              IN   AMATEUR RADIO

&&

BHH
Local storm report, Apr 8, 5:00 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
500 PM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             5 NE MERIDIAN HILLS     39.94N  86.09W
04/08/2015  E0.25 INCH       HAMILTON           IN   TRAINED SPOTTER

&&

BHH
Local storm report, Apr 8, 5:06 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
506 PM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             5 SW GREENWOOD          39.56N  86.18W
04/08/2015  E0.25 INCH       JOHNSON            IN   AMATEUR RADIO

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 7:09 AM EDTSpecial Weather StatementINDMontgomery, Parke, Vermillion51 min
Apr 8, 7:27 AM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam, Vermillion48 min
Apr 8, 8:06 AM EDTAreal Flood WarningINDBoone, Clay, Clinton, Fountain, Hamilton, Hancock and 8 more6 hr
Apr 8, 8:06 AM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hancock, Hendricks, Madison, Marion and 2 more39 min
Apr 8, 8:15 AM EDTSevere Thunderstorm WarningINDClay, Hendricks, Marion, Morgan, Parke, Putnam30 min
Apr 8, 8:18 AM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Tipton27 min
Apr 8, 8:22 AM EDTAreal Flood WarningINDClinton, Howard, Tipton4 hr
Apr 8, 8:38 AM EDTFlash Flood WarningINDParke, Vermillion3 hr
Apr 8, 8:39 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Hendricks, Henry, Johnson, Marion and 4 more36 min
Apr 8, 8:43 AM EDTAreal Flood WarningINDDecatur, Delaware, Hancock, Henry, Johnson, Madison and 4 more6 hr
Apr 8, 9:01 AM EDTFlash Flood WarningINDHendricks, Marion, Putnam6 hr
Apr 8, 9:11 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Hancock, Henry, Johnson and 4 more49 min
Apr 8, 9:56 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Jackson, Jennings49 min
Apr 8, 11:26 AM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby4 days
Apr 8, 11:26 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington8 days
Apr 8, 11:26 AM EDTRiver Flood WarningINDLawrence, Martin9 days
Apr 8, 11:26 AM EDTRiver Flood WarningINDLawrence, Martin9 days
Apr 8, 11:26 AM EDTRiver Flood WarningINDKnox8 days
Apr 8, 11:26 AM EDTRiver Flood WarningINDGibson, Knox, Posey10 days
Apr 8, 11:26 AM EDTRiver Flood WarningINDClay, Greene3 days
Apr 8, 2:25 PM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more37 hr
Apr 8, 3:35 PM EDTSevere Thunderstorm WarningINDKnox40 min
Apr 8, 3:48 PM EDTSevere Thunderstorm WarningINDBrown, Monroe, Morgan, Owen42 min
Apr 8, 4:10 PM EDTTornado WarningINDBrown, Monroe35 min
Apr 8, 4:16 PM EDTSevere Thunderstorm WarningINDDaviess, Knox44 min
Apr 8, 4:25 PM EDTFlash Flood WarningINDDaviess, Knox6 hr
Apr 8, 4:27 PM EDTSevere Thunderstorm WarningINDJohnson, Monroe, Morgan33 min
Apr 8, 4:28 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery32 min
Apr 8, 4:47 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson28 min
Apr 8, 4:51 PM EDTTornado WarningINDDaviess, Martin24 min
Apr 8, 4:58 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby32 min
Apr 8, 5:10 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Montgomery, Tippecanoe, Tipton35 min
Apr 8, 5:13 PM EDTSevere Thunderstorm WarningINDDaviess, Lawrence, Martin31 min
Apr 8, 5:24 PM EDTSevere Thunderstorm WarningINDHancock, Marion, Shelby36 min
Apr 8, 5:36 PM EDTFlash Flood WarningINDBoone, Montgomery, Tippecanoe6 hr
Apr 8, 5:45 PM EDTAreal Flood AdvisoryINDHancock, Johnson, Marion, Shelby3 hr
Apr 8, 6:48 PM EDTAreal Flood AdvisoryINDDelaware, Hamilton, Henry, Madison, Randolph3 hr
Apr 8, 7:50 PM EDTAreal Flood AdvisoryINDHenry, Rush3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.